# SDR KKVA202307310393

- Difficulty date: July 24, 2023
- Submitted: July 31, 2023
- Operation: General aviation
- Aircraft: N680MB
- Make and model: Cessna 680CE
- Aircraft serial: 6800093
- Aircraft time: 3,372 hours, 2,212 cycles
- Engine: Pwc PW306C
- Engine time: 3,372 hours, 2,212 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing Seal
- Part number: 30B360201
- Part serial: NSN
- Condition: Failed
- Location: Zone 400
- Part time: 3,372 hours, 2,212 cycles
- Component: Engine, Pwc, PW306C
- Stage of operation: CL
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, B, H

## Discrepancy

CLIMBING THROUGH ABOUT 12K FEET SMELLED A FAINT ODOR OF SOMETHING INSIDE THE CABIN. SMELL CONTINUED AND LOOKING BACK, SAW A FAINT WHITE SMOKE ENTERING AND FILLING THE CABIN WORKING ITS WAY INTO THE COCKPIT. IT WAS CLEAR THAT SMOKE WAS COMING INTO THE AIRCRAFT THROUGH OUR BLEED AIR SUPPLY. UPON SHUTDOWN NOTED OIL DRIPPING FROM #2 ENGINE COWL. SUBSEQUENT INVESTIGATION REVEALED THE ENGINE #2 BEARING CARBON SEAL HAD FAILED PERMITTING OIL INTO THE BLEED AIR SYSTEM.
